# SDR ASAA2013020893852

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,845 hours, 36,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE RT OVERWING EXIT DOORS FELL OFF.  FOUND LENS LOCKING FEATURE BROKEN. R & R RT OVERWING EXIT LIGHT ASSY REF CMM 33-20-67. EMERGENCY LIGHT OPS CK GOOD.  NO OTHER DEFECTS NOTED.
